Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin,Wellbutrin comments

Posted by Heidi on February 9, 1999, at 12:50:40

In reply to Re: Klonopin,Wellbutrin comments, posted by dave on February 4, 1999, at 14:50:22

> I went to my Doctor, she is keeping me on the 1/2mg
> of Risperdal a day and I feel reassured by her and
> you people here to not feel guilty when I need to
> take a Klonopin--they sure do help. I am to come off the
> Wellbutrin, mainly for the itching/rash but also
> for the slight paranoid feelings it has been giving
> me. Next, we will try Celexa. I hope I have the
> good results many of you have had with it and few side
> effects. Also, my Doc said its ok to start looking
> for a job now--thats good, I'm really getting bored
> and broke. I appreciate the support I get here and
> hope all of you are doing well also.
> dave

I too have been on Wellbutrin and had very similar side effects. It made me very paranoid and hyper-sensitive emotionally. I would have constant crying spells over little things... and I'm not usually like that. Once I stopped taking it, I felt normal after a couple of days. Dave, please let me know how Celexa works for you as I will be going to my doctor soon to have my medication changed.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Heidi thread:2805